Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

REPRESENTING MARKOV CHAINS WITH TRANSITION DIAGRAMS

Pages : 149-154

DOI : 10.3844/jmssp.2013.149.154

Published On : May 17, 2013

SMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACH

Pages : 161-168

DOI : 10.3844/jmssp.2013.161.168

Published On : June 12, 2013

MAXIMUM LIKELIHOOD ESTIMATION FOR SPATIAL DURBIN MODEL

Pages : 169-174

DOI : 10.3844/jmssp.2013.169.174

Published On : June 15, 2013

NEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATION

Pages : 175-179

DOI : 10.3844/jmssp.2013.175.179

Published On : July 1, 2013

FUZZY TOPOLOGICAL DIGITAL SPACE OF FLAT ELECTROENCEPHALOGRAPHY DURING EPILEPTIC SEIZURES

Pages : 180-185

DOI : 10.3844/jmssp.2013.180.185

Published On : July 5, 2013

ESTIMATION OF CLAIM COST DATA USING ZERO ADJUSTED GAMMA AND INVERSE GAUSSIAN REGRESSION MODELS

Pages : 186-192

DOI : 10.3844/jmssp.2013.186.192

Published On : July 11, 2013

A COMPARISON BETWEEN CLASSICAL AND ROBUST METHOD IN A FACTORIAL DESIGN IN THE PRESENCE OF OUTLIER

Pages : 193-197

DOI : 10.3844/jmssp.2013.193.197

Published On : July 11, 2013

ON SELF-INVERSE BINARY MATRICES OVER THE BINARY GALOIS FIELD

Pages : 238-248

DOI : 10.3844/jmssp.2013.238.248

Published On : September 4, 2013

ADAPTIVE CLUSTER SAMPLING USING AUXILIARY VARIABLE

Pages : 249-255

DOI : 10.3844/jmssp.2013.249.255

Published On : September 4, 2013

SOLITARY WAVE MODULATION IN AN ARTERY WITH STENOSIS FILLED WITH A VISCOUS FLUID

Pages : 256-261

DOI : 10.3844/jmssp.2013.256.261

Published On : September 4, 2013

ON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKS

Pages : 262-276

DOI : 10.3844/jmssp.2013.262.276

Published On : September 10, 2013